# SDR IPXA10562917

- Difficulty date: September 7, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RBL 33, BS 1715 SHEAR WEB IS CORRODED.  REPAIRED IAW ER 10-4469 DATED 9/29/10 AND EO B757-5310- 39931-A, DATED 9/30/10.
